# SDR AALA202110079438

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 23,273 hours, 3,202 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unserviceable
- Location: Zone 700 - Gears
- Component: Wheel
- Component part number: 31645
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TWO REAR LEFT MAIN TIRES BLEW ON TAKEOFF. EMERGENCY DECLARED. RETURNED TO MIA SAFELY. MAINTENANCE FOUND #5 TIRE BLOWN. REPLACED WHEEL ASSEMBLY (AALA202110075568) PER AMM 32-45-01. #6 TIRE WAS FOUND OK, BUT REPLACED WHEEL ASSEMBLY (AALA202110079438) PER  32-45-01 DUE TO #5 TIRE BLOWN.
